- -

On the minus partial order in control systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the minus partial order in control systems

Show full item record

Coll, C.; Herrero Debón, A.; Sánchez, E.; Thome, N. (2020). On the minus partial order in control systems. Applied Mathematics and Computation. 386:1-10. https://doi.org/10.1016/j.amc.2020.125529

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/160818

Files in this item

Item Metadata

Title: On the minus partial order in control systems
Author: Coll, Carmen Herrero Debón, Alicia Sánchez, Elena Thome, Néstor
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2022-12-01
Abstract:
[EN] In this paper, the minus matrix partial order is considered to introduce the concept of minus partial ordered control systems. The transmission of the reachability property under this binary relation is investigated. ...[+]
Subjects: Generalized inverses , Minus partial order , Matrix equations , Compartmental systems , Reachability property
Copyrigths: Embargado
Source:
Applied Mathematics and Computation. (issn: 0096-3003 )
DOI: 10.1016/j.amc.2020.125529
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.amc.2020.125529
Project ID:
info:eu-repo/grantAgreement/UBA//20020170100350BA/ES/PROBLEMAS INVERSOS: TEORÍA Y APLICACIONES I/
info:eu-repo/grantAgreement/UBA//13.019%2F2017/
info:eu-repo/grantAgreement/AEI//MTM2017-90682-REDT/ES/RED TEMATICA DE ALGEBRA LINEAL, ANALISIS MATRICIAL Y APLICACIONES/
Thanks:
This research was partially supported by Ministerio de Economia, Industria y Competitividad of Spain (Red de Excelencia grant MTM2017-90682-REDT). The fourth author was partially supported by Universidad de Buenos Aires ...[+]
Type: Artículo

References

Ackleh, A. S., & Zhang, P. (2009). Competitive Exclusion in a Discrete Stage-Structured Two Species Model. Mathematical Modelling of Natural Phenomena, 4(6), 156-175. doi:10.1051/mmnp/20094606

Cantó, B., Coll, C., & Sánchez, E. (2013). Structured parametric epidemic models. International Journal of Computer Mathematics, 91(2), 188-197. doi:10.1080/00207160.2013.800864

Carriegos, M. V., Diez-Machío, H., & García-Planas, M. I. (2006). On higher order linear systems: Reachability and feedback invariants. Linear Algebra and its Applications, 413(2-3), 285-296. doi:10.1016/j.laa.2005.10.016 [+]
Ackleh, A. S., & Zhang, P. (2009). Competitive Exclusion in a Discrete Stage-Structured Two Species Model. Mathematical Modelling of Natural Phenomena, 4(6), 156-175. doi:10.1051/mmnp/20094606

Cantó, B., Coll, C., & Sánchez, E. (2013). Structured parametric epidemic models. International Journal of Computer Mathematics, 91(2), 188-197. doi:10.1080/00207160.2013.800864

Carriegos, M. V., Diez-Machío, H., & García-Planas, M. I. (2006). On higher order linear systems: Reachability and feedback invariants. Linear Algebra and its Applications, 413(2-3), 285-296. doi:10.1016/j.laa.2005.10.016

Cvetković-Ilić, D. S., Mosić, D., & Wei, Y. (2015). Partial orders on B(H). Linear Algebra and its Applications, 481, 115-130. doi:10.1016/j.laa.2015.04.025

Dahl, G., Guterman, A., & Shteyner, P. (2018). Majorization for matrix classes. Linear Algebra and its Applications, 555, 201-221. doi:10.1016/j.laa.2018.06.003

Hernández-Cerón, N., Feng, Z., & van den Driessche, P. (2013). Reproduction numbers for discrete-time epidemic models with arbitrary stage distributions. Journal of Difference Equations and Applications, 19(10), 1671-1693. doi:10.1080/10236198.2013.772597

Jacquez, J. A., & Simon, C. P. (1993). Qualitative Theory of Compartmental Systems. SIAM Review, 35(1), 43-79. doi:10.1137/1035003

Mosić, D. (2016). Weighted binary relations for operators on Banach spaces. Aequationes mathematicae, 90(4), 787-798. doi:10.1007/s00010-016-0413-3

Stuart, J. L. (1990). The partial order graph for a ZME-matrix. Linear Algebra and its Applications, 141, 123-152. doi:10.1016/0024-3795(90)90313-2

Thome, N. (2016). Inequalities and equalities for ℓ = 2 (Sylvester), ℓ = 3 (Frobenius), and ℓ > 3 matrices. Aequationes mathematicae, 90(5), 951-960. doi:10.1007/s00010-016-0412-4

Zhu, H., & Patrício, P. (2019). Several types of one-sided partial orders in rings. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 113(4), 3177-3184. doi:10.1007/s13398-019-00685-6

ZHU, H., CHEN, J., & PATRİCIO, P. (2016). The Moore--Penrose inverse of differences and products of projectors in a ring with involution. TURKISH JOURNAL OF MATHEMATICS, 40, 1316-1324. doi:10.3906/mat-1405-1

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record